# SDR FDEA201201170274

- Difficulty date: January 17, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 43,264 hours, 28,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE CABIN ENTRY DOOR FELL OUT OFF SOCKET.  INSTALLED & SECURED CREW ENTRY DOOR EMERGENCY EXIT LIGHT ASSY IAW MM 33-50-101-2.  LIGHT OPS CHECKED GOOD.
